Discussions that mention enbrel

Arthritis board


Hi, my name is Liz and I'm 25 years old. I've had RA since I was 2 and also have uveitis which made me blind at the age of 2 as well. I've suffered on and off for 23 years. For some reason, my RA is worse in my left side (eye, jaw, joint near my heart, wrist, KNEE (worst), and my feet). Sometimes my right knee hurts but not often. I have used Enbrel (as well as Humira) and it works great but I am currently TTC so I've stopped taking it for the past 9 months. All of a sudden, I've become dizzy on a daily basis and short of breath almost daily, especially if I try to exercise or walk for long periods. Has anyone had this? I visited my general dr and he did several blood tests to rule out thyroid issues and anemia, etc. and told me to talk to my RA doctor. I'm wondering if this has happened to anyone and if I should in fact contact my RA doctor. Any advice would be reallly appreciated as I'm so sick of suffering. Thank you!